# SDR TRBA20120524003

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR72
- Aircraft serial: 417
- Aircraft time: 33,392 hours, 4,910 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drain
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP FOUND CORRSION AT RT INBD AFT WATER DRAIN.  THE ACFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EO E2-5700-490, PART A. THE ACFT WAS RETURNED TO SERVICE.
